Lexi was taking the pill for nine months without knowing that her life was in danger. Today, she has decided to share her story in order to warn families.
Aspirin is not the only thing that can bedangerous for one’s health. Indeed, this story will prove to you that the pill can also be quite harmful.
Lexi's gynaecologist, a young Englishman, prescribed her the pill to reduce her period pain. For 9 months, the 16-year-old was taking the pill as prescribed by her doctor. Suddenly, she began to experience neck and head pain. When the pain became too intense, her teachers agreed to let her go home.
A shocking diagnosis
Sometime later, Lexi's health deteriorated: she started to have vision problems and was vomiting frequently. Her parents immediately took her to the hospital. Once there, following extensive tests, the diagnosis was surprising: she had had a stroke.
The girl was, therefore, suffering from cerebral venous thrombosis. It is a rare form of stroke caused by a blood clot in the brain. Lexie survived this accident.
Consequences for the young girl
Four weeks after this incident, the 16-year-old was allowed to leave the hospital. However, she did not manage to recover completely. Even today, she still has headaches and is still working on her pronunciation, since a stroke can affect this function as well.
According to the medical report which was detailed in the Daily Mail newspaper, the oestrogen in the pill increases the number of coagulants in the body. This may have increased the risk of a blood clot forming.
See more details in the video above.